# SDR UIEA2015072900382

- Difficulty date: July 29, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 77,797 hours, 164,440 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 1253341
- Part serial: 69552
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL MIGRATING FROM RIGHT MAIN TANK TO LEFT MAIN TANK.  R & R DEFUELING VALVE BODY IAW 28-26-01.  OPERATIONS CHECKED & LEAK CHECKED IAW AMM 28-26-01 & 28-11-00.
